# SDR DALA2023121910382

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 FOUND RH FWD PASSENGER DOORS DEPLOYMENT BAR CAN NOT HOLD.  REMOVED AND REPLACED RH FWD PASSENGER DOORS DEPLOYMENT BAR GAS SPRING AS PER B767-300 AMM 25-66-03 REV:140.00-DEC-15-2023. (0116454)
